# SDR DXTA200501141

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 6,235 hours, 5,144 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99121113
- Part serial: 597
- Condition: Inoperative
- Location: Mlg
- Part time: 6,235 hours, 5,144 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT UPON TAKEOFF GEAR RETRACTION.  REMOVED AND REPLACED LT MLG ACTUATOR IAW 560 MM CHAPT 32-31-04, PERFORMED CAMBER AND GEAR DOOR ADJUSTMENTS AS NECESSARY AND SAFETIED IAW 560 MM CHAPT 32-11-01 OPS CHECKED AND LEAK CHECKED ACTUATOR AND FITTINGS, NO LEAKS NOTED.
